Hot flushes again

I reduced levo to 75mcgs from 100mcgs on Saturday 30th April. On Thursday 5th May I noticed my hot flushes were less. By Saturday 7th May I didn't have any, nor Sunday and Monday. So I'd been reduced by 5 days when they eased off.

Now...... Yesterday and today they've come back!!! So 5 days after reducing they stopped but 11 days after reducing they cane back. 

I was on 100mcgs levo ( reduced to 75mcgs levo) plus 20mcgs t3.

Now on 75mcgs levo plus 20mcgs t3.( I had reduced t3 from 25mcgs to 20mcgs on 12th April as advised)

Can anyone tell me why they disappeared and then came back????

8 Replies

  • Did you take your temp when flushing - just in case your temp had risen.

    It might be that you're sensitive to the fillers/binders in your particular levo so I'd ask pharmacist if he can provide another generic just in case.

  • I've been on same brand for many years Shaws 

  • Even so, has the pharma company altered anything? Or have you changed make-up/creams -anything? However, this is a link which may be helpful:

  • I've no idea if Actavis have changed ingredients. 

    Nothing has altered in my regime at all.

    It's weird they went after the reduction. Perhaps I'd reached am ideal level and now it's gone past that???

  • I've read the link and don't really understand how this is related to thyroid.

    My flushing started almost 3 years ago when my levo was dropped from 125mcgs to 75mcgs and even though levo has been increased back up the flushing has never stopped until those few days I mentioned.

    T3 was added when I got back up to 100mcgs levo as ft4 was below range 

  • It could be entirely unrelated to the thyroid hormones and I didn't know the flushing began 3 years ago when dose was reduced. Sometimes it is a guessing game, I must admit.

  • Maybe you should reduce T3 and see how it works

  • I have reduced t3 by 5mcgs.  I had these start when thyroid levels went wrong almost 3 years ago. My ft3 was below range then. My ft4 was above range then and my tsh was 5.28 after reducing from 125 mcgs to 75mcgs. 

    I just saying that maybe after 5-6 days of the levo reduction with some of it out of my system, maybe I had hit the right level in my body and now it's gone lower

You may also like...